TITLE

Nonlinear ion waves in Fermi-Dirac pair plasmas

AUTHOR(S)
Akbari-Moghanjoughi, M.
PUB. DATE
January 2011
SOURCE
Physics of Plasmas;Jan2011, Vol. 18 Issue 1, p012701
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Propagation of arbitrary-amplitude ion-waves is investigated in an extremely degenerate electron-positron-ion plasma with relativistic electrons/positrons and dynamic cold ions using Sagdeev pseudopotential method in the framework of quantum hydrodynamics model. The matching criterion of existence for ion solitary as well as periodic nonlinear excitations is studied numerically in terms of the relativistic degeneracy parameter, relative positron concentration, and the relativistic normalized propagation-speed range of these waves are obtained. It is remarked that the electron relativistic degeneracy and relative positron concentration in such plasmas have significant effects on nonlinear wave propagations in relativistically degenerate Fermi-Dirac plasmas. Our results justify the previously reported ones obtained using semiclassical Thomas-Fermi approximation in dense plasmas with nonrelativistic and ultrarelativistic electrons and positrons. Current findings can be appropriate for the study of astrophysical superdense compact objects such as white dwarfs.
ACCESSION #
57679445

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics